# SDR COMA0560771

- Difficulty date: January 4, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 16,391 hours, 13,982 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5079 - SMOKE TOILET CAUTION.  REPLACED THE SMOKE DETECTOR.
